# SDR DALA2022081605538

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 87,687 hours, 41,220 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3232 AFT LT LAV O2 PANEL DID NOT DROP DURING TEST. CORRECTIVE ACTION: REPACKED MASKS AND REPLACED STOW SWITCH. OPS CHECK GOOD. (9066639)
